# SDR HALA2023970490147

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 37,855 hours, 6,039 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AFTER LANDING, APU FAULT CAME UP W/ APU STILL RUNNING. PER ECAM APU SHUTDOWN. REPLACED LUBE PUMP FILTER AND GEN SCAV FILTER IAW AMM 49-91-41-960-801A. LEAK CHECK GOOD. 14 JUL 2023 024625. PERFORMED RESISTANCE CHECK OF CONNECTORS PER TSM 49-91-00-810-801-A. CHECK IS GOOD. NO FAULTS ON START UP. OK FOR SVC.
